このエントリーをはてなブックマークに追加
ID 33622
フルテキストURL
著者
Bell, Howard E. Brock University
抄録

<p>Let n be a positive integer, R a prime ring, U a nonzero right ideal, and d a derivation on R. Under appropriate additional hypotheses, we prove that if d<sup>n</sup>(U) is finite, then either R is finite or d is nilpotent. We also provide an extension to semiprime rings.</p>

発行日
1999-01
出版物タイトル
Mathematical Journal of Okayama University
41巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol41/iss1/2